Tapio Rajala  |  Associate Professor in Mathematics  |  JYU Who?  |  Teaching  |  Research  |  Publications

Publications

These are the preliminary versions of my publications. Notice that they might differ from the published ones. Some information related to my publications can also be found in my profile at MathSciNet (requires subscription) and at Google Scholar.

    Preprints

  1. Closed BV-extension and W1,1-extension sets
    (with E. Caputo, J. Koivu, and D. Lučić), Preprint, 2025, 42 pp, arXiv
  2. A note on Laplacian bounds, deformation properties and isoperimetric sets in metric measure spaces
    (with E. Pasqualetto), Preprint, 2025, 20 pp, arXiv
  3. Measure and dimension theory of permeable sets and its applications to fractals
    (with G. Leobacher, A. Steinicke, and J. Thuswaldner), Preprint, 2024, 40 pp. arXiv
  4. Planar W1,1-extension domains
    (with P. Koskela and Y. Zhang), Preprint, 2017, 44 pp.

    Accepted

  5. A geometric characterization of planar Sobolev extension domains
    (with P. Koskela and Y. Zhang), Sci. China Math., 87 pp. arXiv

    Published

  6. Vector calculus on weighted reflexive Banach spaces
    (with E. Pasqualetto), Math. Z. 308 (2024), nro. 48. arXiv
  7. Uniform approximation of continuous couplings
    (with U. Bindini), Constructive Approximation 60 (2024), 225-235. arXiv
  8. Zero volume boundary for extension domains from Sobolev to BV
    (with Z. Zhu), Rev. Mat. Complut. 37 (2024), 819-831. arXiv
  9. Approximation by BV-extension sets via perimeter minimization in metric spaces
    (with J. Koivu and D. Lučić), Int. Math. Res. Notices 2024 (2024), no. 11, 9359-9375. arXiv
  10. Tensorization of quasi-Hilbertian Sobolev spaces
    (with S. Eriksson-Bique and E. Soultanis), Rev. Mat. Iberoam. 40 (2024), no. 2, 565-580. arXiv
  11. Sobolev, BV and perimeter extensions in metric measure spaces
    (with E. Caputo and J. Koivu), Ann. Fenn. Math. 49 (2024), no. 1, 135-165. arXiv
  12. Tensorization of p-weak differentiable structures
    (with S. Eriksson-Bique and E. Soultanis), J. Funct. Anal. 287 (2024), no. 4, 110497. arXiv
  13. A necessary condition for Sobolev extension domains in higher dimensions
    (with M. García-Bravo and J. Takanen), Nonlinear Anal. 240 (2024), 113446. arXiv
  14. Two-sided boundary points of Sobolev-extension domains on Euclidean spaces
    (with M. García-Bravo and J. Takanen), Pot. Anal. 60 (2024), 1249-1270. arXiv
  15. Non-Hilbertian tangents to Hilbertian spaces
    (with D. Lučić and E. Pasqualetto), Proc. Roy. Soc. Edinburgh Sect. A 153 (2023), no. 3, 811-832. arXiv
  16. Removability of product sets for Sobolev functions in the plane
    (with U. Bindini), Ark. Mat. 61 (2023), no. 1, 67-80. arXiv
  17. Dimension estimates for the boundary of planar Sobolev extension domains
    (with D. Lučić and J. Takanen), Adv. Calc. Var. 16 (2023), no. 2, 517-528. arXiv
  18. Bi-Lipschitz invariance of planar BV- and W1,1-extension domains
    (with M. García-Bravo and Z. Zhu), Proc. Amer. Math. Soc. 150 (2022), 2535-2543. arXiv
  19. Strong BV-extension and W1,1-extension domains
    (with M. García-Bravo), J. Funct. Anal. 283 (2022), no. 10, 109665. arXiv
  20. Optimal transport maps on Alexandrov spaces revisited
    (with T. Schultz), Manuscripta Math. 169 (2022), 1-18. arXiv
  21. Characterisation of upper gradients on the weighted Euclidean space and applications
    (with D. Lučić and E. Pasqualetto), Ann. Mat. Pura Appl. 200 (2021), 2473-2513. arXiv
  22. A density result on Orlicz-Sobolev spaces in the plane
    (with W. A. Ortiz), J. Math. Anal. Appl.503 (2021), 125329. arXiv
  23. Approximation by uniform domains in doubling quasiconvex metric spaces
    Complex Anal. Synerg. 7 (2021), no. 4 arXiv
  24. Multi-marginal Entropy-Transport with repulsive cost
    (with A. Gerolin and A. Kausamo), Calc. Var. Partial Differential Equations, 59 (2020), no. 90. arXiv
  25. Sharp estimate on the inner distance in planar domains
    (with D. Lučić and E. Pasqualetto), Ark. Mat., 58 (2020), 133-159. arXiv
  26. Indecomposable sets of finite perimeter in doubling metric measure spaces
    (with P. Bonicatto and E. Pasqualetto), Calc. Var. Partial Differential Equations, 59 (2020), no. 63. arXiv
  27. Duality theory for multimarginal optimal transport with repulsive costs in metric spaces
    (with A. Gerolin and A. Kausamo), ESAIM Control Optim. Calc. Var. 25 (2019), no. 62. arXiv
  28. Removable sets for intrinsic metric and for holomorphic functions
    (with S. Kalmykov and L. V. Kovalev), J. Anal. Math. 139 (2019), 751-772. arXiv
  29. A density result for homogeneous Sobolev spaces on planar domains
    (with D. Nandi and T. Schultz), Potential Anal. 51 (2019), 483-498. arXiv
  30. Non-existence of optimal transport maps for the multi-marginal repulsive harmonic cost
    (with A. Gerolin and A. Kausamo), SIAM Math. Anal. 51 (2019), no. 3, 2359-2371. arXiv
  31. Restricting open surjections
    (with J. Jaramillo and E. Le Donne), Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 113 (2019), no. 3, 1795-1798. arXiv
  32. Isometric embeddings of snowflakes into finite-dimensional Banach spaces
    (with E. Le Donne and E. Walsberg), Proc. Amer. Math. Soc. 146 (2018), no. 2, 685-693. arXiv
  33. Products of snowflaked Euclidean lines are not minimal for looking down
    (with M. Joseph), Anal. Geom. Metr. Spaces, 5 (2017), no. 1, 78-97. arXiv
  34. Ahlfors-regular distances on the Heisenberg group without biLipschitz pieces
    (with E. Le Donne and S. Li), Proc. Lond. Math. Soc., 115 (2017), 348-380. arXiv
  35. A density problem for Sobolev spaces on Gromov hyperbolic domains
    (with P. Koskela and Y. Zhang), Nonlinear Anal., 154 (2017), 189-209. arXiv
  36. Local homogeneity and dimensions of measures
    (with A. Käenmäki and V. Suomala), Ann. Sc. Norm. Super. Pisa Cl. Sci., 16 (2016), no. 4, 1315-1351. arXiv
  37. Optimal maps and exponentiation on finite dimensional spaces with Ricci curvature bounded from below
    (with N. Gigli and K.-T. Sturm), J. Geom. Anal., 26 (2016), no. 4, 2914-2929. arXiv
  38. Tangent lines and Lipschitz differentiability spaces
    (with F. Cavalletti), Anal. Geom. Metr. Spaces, 4 (2016), no. 1, 85-103. arXiv
  39. L estimates in optimal mass transportation
    (with H. Jylhä), J. Funct. Anal., 270 (2016), 4297-4321. arXiv
  40. Failure of the local-to-global property for CD(K,N) spaces
    Ann. Sc. Norm. Super. Pisa Cl. Sci., 16 (2016), 45-68. arXiv
  41. A function whose graph has positive doubling measure
    (with T. Ojala), Proc. Amer. Math. Soc., 144 (2016), no. 2, 733-738. arXiv
  42. Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below
    (with N. Gigli and A. Mondino), J. Reine Angew. Math., 705 (2015), 233-244. arXiv
  43. Riemannian Ricci curvature lower bounds in metric measure spaces with σ-finite measure
    (with L. Ambrosio, N. Gigli and A. Mondino), Trans. Amer. Math. Soc., 367 (2015), no. 7, 4661-4701. arXiv
  44. Failure of topological rigidity results for the measure contraction property
    (with C. Ketterer), Potential Anal., 42 (2015), no. 3, 645-655. arXiv
  45. Assouad dimension, Nagata dimension, and uniformly close metric tangents
    (with E. Le Donne), Indiana Univ. Math. J., 64 (2015), no. 1, 21-54. arXiv
  46. Radon-Nikodym property and area formula for Banach homogeneous group targets
    (with V. Magnani), Int. Math. Res. Notices, 2014 (2014), no. 23, 6399-6430. arXiv
  47. Non-branching geodesics and optimal maps in strong CD(K,∞)-spaces
    (with K.-T. Sturm), Calc. Var. Partial Differential Equations, 50 (2014), no. 3-4, 831-846. arXiv
  48. Slopes of Kantorovich potentials and existence of optimal transport maps in metric measure spaces
    (with L. Ambrosio), Ann. Mat. Pura Appl., 193 (2014), no. 1, 71-87. arXiv
  49. Local multifractal analysis in metric spaces
    (with A. Käenmäki and V. Suomala), Nonlinearity, 26 (2013), no. 8, 2157–2173. arXiv
  50. Improved geodesics for the reduced curvature-dimension condition in branching metric spaces
    Discrete Contin. Dyn. Syst., 33 (2013), no. 7, 3043-3056. arXiv
  51. Interpolated measures with bounded density in metric spaces satisfying the curvature-dimension conditions of Sturm
    J. Funct. Anal., 263 (2012), no. 4, 896-924. arXiv
  52. Local Poincaré inequalities from stable curvature conditions on metric spaces
    Calc. Var. Partial Differential Equations, 44 (2012), no. 3-4, 477-494. arXiv
  53. Thin and fat sets for doubling measures in metric spaces
    (with T. Ojala and V. Suomala), Studia Math., 208 (2012), no. 3, 195-211. arXiv
  54. Existence of doubling measures via generalised nested cubes
    (with A. Käenmäki and V. Suomala), Proc. Amer. Math. Soc., 140 (2012), no. 9, 3275-3281. arXiv
  55. Generalized Hausdorff dimension distortion in Euclidean spaces under Sobolev mappings
    (with A. Zapadinskaya and T. Zürcher), J. Math. Anal. Appl., 384 (2011), no. 2, 468-477. arXiv
  56. Generalized dimension distortion under mappings of sub-exponentially integrable distortion
    (with A. Zapadinskaya and T. Zürcher), Ann. Acad. Sci. Fenn. Math., 36 (2011), no. 2, 553-566. arXiv
  57. Planar Sobolev homeomorphisms and Hausdorff dimension distortion
    Proc. Amer. Math. Soc., 139 (2011), no. 5, 1825-1829. pdf
  58. Comparing the Hausdorff and packing measures of sets of small dimension in metric spaces
    Monatsh. Math., 164 (2011), no. 3, 313-323. pdf
  59. Weakly controlled Moran constructions and iterated functions systems in metric spaces
    (with M. Vilppolainen), Illinois J. Math., 55 (2011), no. 3, 1015-1051. pdf
  60. Upper conical density results for general measures on Rn
    (with M. Csörnyei, A. Käenmäki and V. Suomala), Proc. Edinb. Math. Soc., 53 (2010), no. 2, 311-331. pdf
  61. Packing dimension and Ahlfors regularity of porous sets in metric spaces
    (with E. Järvenpää, M. Järvenpää, A. Käenmäki, S. Rogovin and V. Suomala),
    Math. Z., 266 (2010), no. 1, 83-105. pdf
  62. Large porosity and dimension of sets in metric spaces
    Ann. Acad. Sci. Fenn. Math., 34 (2009), no. 2, 565-581. pdf
  63. Packing dimension of mean porous measures
    (with D. Beliaev, E. Järvenpää, M. Järvenpää, A. Käenmäki, S. Smirnov and V. Suomala),
    J. Lond. Math. Soc. (2), 80 (2009), no. 2, 514-530. pdf

    Other

  64. Porosity and dimension of sets and measures
    (Introductory part of the Ph.D. thesis), Rep. Univ. Jyväskylä Dept. Math. Stat. 119 (2009). pdf
  65. A note on the level sets of Hölder continuous functions on the real line
    (A short note from 2008), 6 pp. pdf
  66. Dimension of mean porous measures
    Real Analysis Exchange 2007, 31st Summer Symposium Conference, 257-262. pdf